burningxfight (burningxfight) wrote in vaginapagina,
burningxfight
burningxfight
vaginapagina

Help! Discharge/irritation

The last week of September (the week before my monthly cycle) I experienced vaginal itching. This is somewhat common as I am prone to yeast infections and have had severely sensitive skin my entire life. I decided to treat this "yeast infection" with the Monistat1 dose ovule (which I had never tried before.) The itching went away but my very sensitive skin felt burned and upon closer inspection with a mirror the skin did look very red. My entire life I have had severe skin allergies to certain detergents and have always been very careful, so my mother suggested switching to Ivory soap, which I later found out created an entirely new slew of problems.

I later got my period and the week after I still had some itching and some clear-mucus like discharge. I figured it was probably my vaginal ph levels getting back to normal but decided anyway to see my family doctor who is also a gyno. By this point I was a nervous wreck tbh, I am known for overreacting and always thinking the worst. I have been in a very serious monogamous relationship and tested neg for both Chlamydia and Gonorrhea last march during my yearly pap.

Anyway, my doctor tested my urine as well as took some swabs but said everything looked fine. She said I probably mistreated a yeast infection, creating irritation, which was made even worse by the heavily detergent soap. She said she could see slight irritation but said everything looked fine and my itching&discharge were not consistent with what a doctor would see with genital warts/Chlamydia/Gonorrhea etc etc (she said this after I screamed COULD IT BE AN STD!!?) She told me my slight itch and clear discharge/irritation was likely due to irritating my vagina with the Monistat, she said that it is often too strong for girls with sensitive skin, and that the Ivory Soap only made it 10x worse. She prescribed a steroid cream to treat the irritation, and advised I switch to Dove Un-scented hypoallergenic soap but to not over-wash my vagina and only use the soap every other day, and to just rinse with warm water the other times.

It has been 4 days since I started using the steroid cream and although the itch is gone and everything seems normal, I still have a slight clear mucus like discharge (it sort of feels like I'm aroused?) and when I inside my vagina I can see the mucus discharge, which is clear and sticky to the touch. There is absolutely no smell and it dries clear. Am I just driving myself crazy or should I make a 2nd appointment?

NOTE I have also been on the oral bc Femcon for 3+ years, not sure if that helps but figured I'd include that fact.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments